# SDR IPXA12173200

- Difficulty date: April 8, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 11,664 hours, 7,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN FRAME 12A RT STIFFENER FITTING CRACKED.  REPAIRED MAIN CABIN FRAME 12A RT STIFFENER FITTING IAW EO A300-5310-23539-C, APPENDIX E.
